Lee, Euiwoong, Schmidt, Melanie
ORCID: 0000-0003-4856-3905 and Wright, John
(2017).
Improved and simplified inapproximability for k-means.
Information processing letters, 120.
pp. 40-43.
Amsterdam:
Elsevier.
ISSN 1872-6119
Identification Number:10.1016/j.ipl.2016.11.009
| Item Type: | Article |
| Creators: | Creators Email ORCID ORCID Put Code Lee, Euiwoong UNSPECIFIED UNSPECIFIED UNSPECIFIED Wright, John UNSPECIFIED UNSPECIFIED UNSPECIFIED |
| URN: | urn:nbn:de:hbz:38-117239 |
| Identification Number: | 10.1016/j.ipl.2016.11.009 |
| Journal or Publication Title: | Information processing letters |
| Volume: | 120 |
| Page Range: | pp. 40-43 |
| Date: | 2017 |
| Publisher: | Elsevier |
| Place of Publication: | Amsterdam |
| ISSN: | 1872-6119 |
| Language: | English |
| Faculty: | Faculty of Mathematics and Natural Sciences |
| Divisions: | Faculty of Mathematics and Natural Sciences > Department of Mathematics and Computer Science > Institute of Computer Science |
| Subjects: | Data processing Computer science |
| Refereed: | Yes |
| URI: | http://kups.ub.uni-koeln.de/id/eprint/11723 |
Downloads
Downloads per month over past year
Altmetric
Export
Actions (login required)
![]() |
View Item |
https://orcid.org/0000-0003-4856-3905